Taking Biaxin for strep throat. Rashes on the back and arms, sore knees. Will exposure to hot weather will worsen this?
I was taking Biaxin for strep thraot for 10 days. This went away. over 2 weeks later I have a rash on back, arms, legs and stomach that look like chicken pox but are not itchy. I have had rash for 3 weeks and my doctor didn t know what it was. I also have VERY sore knees. (no previous condition). He has now perscribed pretnazone for 5 days. WHat do you think? I am also going on vacation in a warm sunny enviormrnt next week do you think this is ok?
you are geting allergy to medicine as allergy develops t exposure to allergen may be drug take 3-4 week to go take antialleric tab ebastine 10 mg od for 3 days apply antiallergic powder or ointment bd on area lot of water
Answered: Thu, 1 Aug 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]